# SDR FDEA202401220093

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND CORROSION.  CORROSION AT LEFT WING- WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-44-07 AND E.A.#1-5750-  T0331433 B P1 STEP 4A AND STEP 4B. TITLE: WINGS-FLIGHT SURFACES-LH WING INBOARD FLAP   OUTBOARD FWD HINGE ( WING SIDE) REPAIR PSE 57.55.01.1 ALTERNATE METHOD. REPAIR   CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57501708 FOR DETAILS)
